# SDR ASAA2025011655914

- Difficulty date: January 16, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 38,181 hours, 11,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501192
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION PANEL STA 500B TO 500L IS CORRODED. GROUNDED - YES. REMOVED DAMAGE TRANSITION PANEL FOUND TO BE OUT OF LIMTIS IAW B737-900ER SRM 53-00-53-1A-2, REMOVED AND REPLACED TRANSITION PANEL IAW B737-900ER SRM 53-00-53-2R-5 W: 2" O: .040" R: .016 L:3" D: .024.
